Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Recurring bumps on arms and neck like mosquito bites, bleed on scratching and swell, no relief with anti-allergic medicines. Any ideas?

i am a 42 yr old female... never had skin problems but the last 2 weeks i have been getting bumps on my arms and neck that look like mosquito bites.. very itchy,,, i scratch so bad that they bleed .. my hands are very itchy.. swelled up.. feel like they are on fire and there is no relief.. ive tried benadryl .. allergy meds... all types og anti itch creams and nothing is helping me... and now ive been running a fever.. any ideas??
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The bumps on your neck and arms being very itchy suggests it may be cholinergic urticaria and high dose long acting antihistamines will help.
Fever, joint pains, rash that does not disappears but looks like a bruise or leaves a scar needs further investigating to ensure that it is not a form of vasculitis (inflammation of blod vessels). However, just a fever is not suggestive of this condition, and a viral infection triggering the ithcy rash is usually the most likely explanation.
If the fever continues, do ensure an infection screen is done and you are on the right antimicrobials but continue on the antihistamines until the rash is well gone for 2 weeks and then stop the antihistamine tablets.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor